# SDR 98ZZZX2713

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294NW
- Make and model: Lear 25
- Aircraft serial: 031
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 24800045
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,446 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF MWO, PILOTS REPORTED THAT CABLE PRESSURIZATION COULD NOT BE CONTROLLED BY CABIN RATE CONTROL.  RETURNED TO MWO.  REMOVED CABIN OUTFLOW AND RATE CONTROL.  SENT TO LEAR JET FOR TEST/REPAIR.
